# SDR ASAA2017120522782

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,097 hours, 6,502 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION ANNUNCIATOR MESSAGE ON BOTH CDU'S. GROUNDED - YES. PERFORMED FMCS BITE PROCEDURES PER B737-900 FIM 34-61 TASK 801. NO FAULTS FOUND MESSAGES CLEARED. NO HISTORY LAST 30 DAYS. SEAMC . THIS CLEARS MEL 34-36J.
